Doctor insights on:
Yes you can:
You can die from sominex overdose which is dependant on the dose
the fatal dose is about 100 tablets of 25 mgm is the fatal dose
it is not that easy to die from Benadryl (diphenhydramine) overdose, some people take 500mgm to get high. ...Read more
Not if taken as: Directed. Deaths from sominex overdose are relatively rare. If you are considering taking an overdose of sominex - please think twice. There are solutions for every problem. But suicide is not a good solution. If you obtain help - your options will become more apparent to you. If you are considering an over-dose - please have a friend or relative drive you to the nearest er. Call 911 if needed. ...Read more
Sominex=Diphenhydram: Generally it's better in the long-term to practice Cognitive Behavioral skills for insomnia. Meds may or may not work in short term like adding Sominex (which is really Benadryl/Diphenhydramine) to Trazadone but it may result in tolerance and side effects. You are also taking K-pin and Inderal (propranolol). You've had a liver biopsy. It's possibly the meds aren't being processed well. Eliminate alcohol. ...Read more
Bag is enough:
Are you suicidal?
Please see a doctor asap asap asap. ...Read more
Hello I know someone who's has cancer he wants to die he's taking 250 sominex which is diphenhydramine he also wants to use helium?
Get the facts: As a pathologist, I've run into two completed suicides in which the person believed they had cancer but actually did not -- they had a manageable illness. Most terminal cancer can be managed by hospice and the barbarous cruelty of past decades is over in most jurisdictions. You can take away the pills, call 911, or phone the person's physician as applicable. At least phone hospice for him. ...Read more
Is this a lethal combination and the reason I am asking is my friend is depressed and told me she has some zzzquil, sominex, lunesta (eszopiclone)?
Is sominex 50mg a good alternative rather than what I'm taking now trazadone 25mg its makes my heart rate low at night I take for insomnia?
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. ...Read more
I stopped taking my trazadone 25mg two nights ago because of the low heart rate I only took it for a month what's a safer alternative like sominex ok?
Safer: behavioral rx: Are you sure trazadone lowered your heart rate? You are also taking a beta-blocker (Inderal) which can lower HR. You are taking Klonopin (clonazepam) (long-acting benzodiazepine) which can help sleep. I would not add OTC drugs without checking with your MD. Consider non-drug treatment for insomnia: CBT psychotherapy which could also help you with your anxiety. Consult a psychologist who treats sleep prob ...Read more
I have been taking over-the-counter sleeping pills and I have to take 4 to 5 times the dose what is going on I have been taking melatonin, tylenol (acetaminophen) pm, sominex
Insomnia isn't much fun. So first things first- no naps, no late night eating or water drinking to wake you up to urinate and give you heartburn. Exercise every day so you are tired. Don't drink alcohol at night! It breaks down into chemicals in about six hours that both wake you up and make you urinate. Bad plan. Your bedroom should be a place to sleep, not a place to surf on your computer, watch tv and eat snacks. Put a little tape over all your tiny lights so the room is dark and keep it cool. Keep regular sleeping hours.
Any otc medication that says "pm"- be it advil pm, tylenol (acetaminophen) pm etc has the medication Diphenhydramine or good ol' Benadryl and that antihistamine gives you a dry mouth and you feel rotten in the morning. Don't take more than 25 mg of Benadryl to sleep. Look at the labels- they are all the same. Melatonin is a supplement that some folks like but more isn't better.
If you are doing all the above things right- and you aren't depressed or sad or anxious (which is a whole different story) then consider seeing a doctor who specializes in sleep. But most insomniacs don't have good sleep hygiene so they don't sleep well because their room is hot, lit up and they keep drinking wine at night. All great ways to lose sleep. Good luck. ...Read more
That depends on what: You OD'ed on. If you are having thoughts about killing yourself, get seen at nearest ER now. Have friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Have you taken an Overdose? Emergency care, med stabilization & psyche admit may be needed ...Read more
Probably nothing: This is supposed to be an extract of geranium root with some homeopathic stuff so i'd expect no problems. Please do be careful especially with taking real and supposed medications. If you thought it was a tasty beverage, do be more careful. If you are thinking of harming yourself, please call a crisis line -- being your age is difficult & there are folks ready to help. Good luck. ...Read more
Yes: If you are thinking of harming yourself, or if dying seems like a good thing, then your mind is playing a cruel trick on you. You need to talk with your physician or someone else who can help. If you feel you will lose control, call 911. Be strong. Life is worth living. Trust us on this. ...Read more
Many symptoms: This depends entirely upon the drug taken you may experience heightened sensations that are psychedelic, you may experience prolonged sleep, you can lose your reasoning capacity and communication skills, some get violent or just plain stupid and in extreme overdose you may stop breathing or you heart may stop and you could die. ...Read more
???: If you are having side effects the ring may have too much hormone in it for your body, please see the person who put u on the ring for an evaluation, or your gyn you have now, u may need to be on less hormones loloestrin is the lowest dose combo pill, it has much less hormone in it than nuvaring. ...Read more